MathSciNet Relay Station
MathSciNet bibliographic data
MR285536 (44 #2754) 14.18 (32.00)
Wagreich, Philip Singularities of complex surfaces with solvable local fundamental group. Topology 11 1971 51–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement